Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant blinking of eyes, muscle twitch, botox injection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   hi
User :   hi
Doctor :   please proceed with the query
User :   i want to know treatement for my mother, her age is 58 years and her eyes are blinking constantly. what might be reason for that... we had consult a nerologist but no satisfactory reply received.
Doctor :   ok
Doctor :   apart from blinking of eyes does she have any other symptoms like tremors , memory loss, waalking imbalance etc?
User :   no
Doctor :   ok
Doctor :   does she have diabetes, high blood pressure ?
User :   no
Doctor :   ok
Doctor :   since when is she having this problem
User :   from last 2 years but after operation of her eyes it has become worse
Doctor :   ok
Doctor :   this a muscle twitch
Doctor :   it could be due to nerve weakness or associated causes
Doctor :   may i know what the neurologist has suggested ?
User :   yes, he suggested same thing and give solutation of Botox injection.
Doctor :   yes , botox will help in reducing the contraction and twitches
Doctor :   at this age this is the reason most probably
Doctor :   since she does not have high blood pressure or diabetes i do not think of other possibitlites
Doctor :   thanks for consulting me
Doctor :   take care
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor